Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Derivation in infinite planes

Norman Lloyd Johnson

Vol. 43 (1972), No. 2, 387–402
Abstract

The purpose of this article is to study “derivation” in arbitrary affine planes. It is shown that the derivation process extends to arbitrary planes which possess a suitable set of Baer subplanes.

Mathematical Subject Classification
Primary: 50D35
Milestones
Received: 7 July 1971
Revised: 13 July 1972
Published: 1 November 1972
Authors
Norman Lloyd Johnson